Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Stomach pain, blood in stool, oily orange rectal discharge. Taken Nexium. Suggestion?

For about three weeks I have been having stomach pains. There was blood in my stool which the doctor said was from internal hemmorhoids. Used suppositories which stopped the bleeding. I was given 10 days of samples of Nexium which seemed to help somewhat with the pain but now I have an oily orange discharge from my rectum. I have been tested for H-pylori which came back negative. I do not have a gallbladder. My last colonoscopy was May 2012. Can you please suggest what I should do?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
Hello! Iadvise you to visit one of the Gastroenterologist as many are not cleared from what are you mentioning here like:
1.If the bleed is painless or not
2. If stool is mixed with blood or blood is separate
3. What is consistency of the stool
4.What was the colonoscopy report
5. Most imp why you have undergone colonoscopy in May 2012
I hope all these are required before I advise you.Remain in touch. Get well soon.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor